# SDR ASAA2013052094916

- Difficulty date: May 20, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65176859
- Condition: Cracked
- Location: Bs 348.2-351.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AFT REVEAL WEB IS CRACKED.  FABRICATED NEW WEB L1 AFT REVEAL IAW BAC DWG 65-17685.
